# SDR DALA14033271803

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 54,754 hours, 11,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1809.5 BULKHEAD HORIZONTAL INNER ANGLE FOUND CRACKED.  BULKHEAD HORIZONTAL INNER ANGLE REPAIRED IAW SRM.
